Alert archive / New Mexico / Wind Advisories in 2007
Wind Advisory 31, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Dec 8, 2007, 4:04 AM MST. It took effect at Dec 8, 2007, 9:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2007, 4:04 AM MST (11:04 UTC)
- In effect from
- Dec 8, 2007, 9:00 AM MST
- Expired
- Dec 8, 2007, 6:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 081104 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 404 AM MST SAT DEC 8 2007 NMZ016-017-026-081700- /O.NEW.KABQ.WI.Y.0031.071208T1600Z-071209T0100Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 404 AM MST SAT DEC 8 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. EXPECT SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 55 OR 60 MPH TO DEVELOP LATE THIS MORNING OR AFTERNOON ACROSS THE NORTHERN SACRAMENTO AND CAPITAN MOUNTAINS...AS WELL AS THE ADJACENT PLAINS OF LINCOLN AND SOUTHWEST CHAVES COUNTIES. THE STRONGEST WINDS ARE EXPECTED BETWEEN NOON AND 400 PM MST. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ006-007-013-081700- /O.CON.KABQ.FG.Y.0002.000000T0000Z-071208T1700Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI 404 AM MST SAT DEC 8 2007 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS MORNING... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS MORNING. DENSE FREEZING FOG WILL PERSIST ACROSS PORTIONS OF THE NORTHEAST AND EAST CENTRAL PLAINS THROUGH THE EARLY AND MID-MORNING HOURS. A FEW AREAS THAT WILL BE IMPACTED INCLUDE CLAYTON...NARA VISA... TUCUMCARI AND AMISTAD. EXPECT VISIBILITIES TO DROP TO AROUND ONE QUARTER OF A MILE THIS MORNING...PARTICULARLY ALONG PORTIONS OF INTERSTATE 40 FROM TUCUMCARI TO THE TEXAS BORDER. OTHER HIGHWAYS IMPACTED INCLUDE 56...64 AND 87. TRAVELLERS IN THE REGION SHOULD USE LOW BEAM HEADLIGHTS. BE ALERT FOR SUDDEN CHANGES IN VISIBILITY. THE PATCHY NATURE OF FOG WILL DROP VISIBILITIES QUICKLY IN A SHORT DISTANCE. BRIDGES AND OVERPASSES MAY ALSO BECOME SLICK AND ICY. $$ DPORTER
2 follow-up statements
000 WWUS75 KABQ 081700 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1000 AM MST SAT DEC 8 2007 NMZ006-007-013-082300- /O.EXT.KABQ.FG.Y.0002.000000T0000Z-071208T2300Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI 1000 AM MST SAT DEC 8 2007 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. DENSE FOG AND FREEZING FOG WILL PERSIST ACROSS PORTIONS OF THE NORTHEAST AND EAST CENTRAL PLAINS THROUGH THE MID AFTERNOON HOURS. A FEW AREAS THAT WILL BE IMPACTED INCLUDE CLAYTON...NARA VISA... TUCUMCARI AND AMISTAD. EXPECT VISIBILITIES TO REMAIN AROUND ONE QUARTER OF A MILE...PARTICULARLY ALONG PORTIONS OF INTERSTATE 40 FROM TUCUMCARI TO THE TEXAS BORDER. OTHER HIGHWAYS IMPACTED INCLUDE 56...64 AND 87. TRAVELERS IN THE REGION SHOULD USE LOW BEAM HEADLIGHTS. SOME BLACK ICE MAY BE PRESENT ON BRIDGES AND OVERPASSES. BE ALERT FOR SUDDEN CHANGES IN VISIBILITY. THE PATCHY NATURE OF FOG WILL DROP VISIBILITIES QUICKLY IN A SHORT DISTANCE. BRIDGES AND OVERPASSES MAY ALSO BECOME SLICK AND ICY. $$ NMZ016-017-026-090100- /O.CON.KABQ.WI.Y.0031.000000T0000Z-071209T0100Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 1000 AM MST SAT DEC 8 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. EXPECT SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 55 OR 60 MPH TO DEVELOP LATE THIS MORNING OR AFTERNOON ACROSS THE NORTHERN SACRAMENTO AND CAPITAN MOUNTAINS...AS WELL AS THE ADJACENT PLAINS OF LINCOLN AND SOUTHWEST CHAVES COUNTIES. THE STRONGEST WINDS ARE EXPECTED BETWEEN NOON AND 400 PM MST. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ BTS/KD
000 WWUS75 KABQ 082250 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 350 PM MST SAT DEC 8 2007 NMZ006-007-013-090000- /O.EXP.KABQ.FG.Y.0002.000000T0000Z-071208T2300Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI 350 PM MST SAT DEC 8 2007 ...DENSE FOG ADVISORY WILL EXPIRE AT 4 PM MST THIS AFTERNOON... THE DENSE FOG ADVISORY WILL EXPIRE AT 4 PM MST THIS AFTERNOON. PATCHY DENSE FOG REDUCING VISIBILITY TO A QUARTER MILE OR LESS IS STILL POSSIBLE LATE THIS AFTERNOON...BUT WIDESPREAD DENSE FOG IS NOT ANTICIPATED. MOTORISTS SHOULD CONTINUE TO EXERCISE CAUTION AND SLOW DOWN WHERE FOG EXISTS. IN ADDITION SOME AREAS OF BLACK ICE COULD BE PRESENT...ESPECIALLY ON BRIDGES IN EASTERN UNION COUNTY. $$ NMZ016-017-026-090100- /O.CON.KABQ.WI.Y.0031.000000T0000Z-071209T0100Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 350 PM MST SAT DEC 8 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. EXPECT SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH REMAIN POSSIBLE THROUGH 6 PM OVER RIDGE TOPS AND JUST EAST OF THE SOUTH CENTRAL MOUNTAINS. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 19
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 8, 3:00 AM MST, 1 hour 4 minutes earlier.
Area forecast discussion, Dec 8, 3:00 AM MST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MST SAT DEC 8 2007 .DISCUSSION... DENSE FOG ADVISORY REMAINS IN EFFECT FOR UNION...HARDING AND QUAY COUNTIES...WHERE LOW CLOUDS AND FOG WILL REMAIN IN PLACE THROUGH AT LEAST MID MORNING BEHIND A STALLED COLD FRONT. MODELS INDICATE THIS FRONT MAY RETROGRADE TO THE EAST SOME TODAY...BUT IT WOULD NOT BE TOO SUPRISING IF EXTREME NORTHEAST UNION COUNTY REMAINED IN THE FOG ALL DAY. ISSUED A WIND ADVISORY FOR LINCOLN COUNTY AND SOUTHWEST CHAVES COUNTY TODAY...WHERE THE NOSE OF A POLAR JET STREAK WILL RESIDE. LEFT SNOW ADVISORY AND WINTER STORM WARNING IN TACT WHERE PREVIOUSLY IN EFFECT. THE STORM SYSTEM PRODUCING THE SNOW IS EXPECTED TO EXIT TO THE NORTHEAST BY LATE TONIGHT...SO THE PERIOD WITH THE HEAVIEST PRECIPITATION MAY BE TODAY. THE DAY SHIFT MAY NEED TO ISSUE A SNOW ADVISORY FOR THE UPPER RIO GRANDE VALLEY FOR THIS EVENING. A COLD FRONT DIVING THROUGH THE STATE FROM THE NORTHWEST WILL CLEAR THAT AREA BY THEN AND TEMPERATURES WILL BE COLD ENOUGH FOR A POTENTIALLY STRONG BURST OF SNOW AS THE UPPER LEVEL STORM SYSTEM CROSSES DURING THE EVENING. SHOWERS THROUGHOUT THE WEST AND NORTH WILL DECREASE SIGNIFICANTLY AFTER MIDNIGHT UNDECIDED ON WHETHER TO CONTINUE THE SPECIAL WEATHER STATEMENT FOR MONDAY THROUGH TUESDAY SNOW POTENTIAL. LATEST MODEL RUNS CAME IN A BIT WARMER THROUGH THOSE PERIODS AND WE HAVE NOT YET WORKED THOSE WEATHER GRIDES. WE WILL LOOK AT THOSE GRIDS IN THE NEXT HOUR. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 44 26 39 23 / 90 40 10 30 GALLUP.......................... 40 20 37 21 / 90 40 10 30 GRANTS.......................... 43 21 38 20 / 70 40 10 30 GLENWOOD........................ 54 29 49 29 / 80 30 10 30 CHAMA........................... 35 17 33 10 / 90 50 20 30 LOS ALAMOS...................... 45 22 40 19 / 60 40 5 20 RED RIVER....................... 36 15 30 5 / 60 60 20 30 TAOS............................ 43 22 39 13 / 60 50 10 20 SANTA FE........................ 47 25 41 21 / 50 40 5 20 SANTA FE AIRPORT................ 48 26 41 22 / 50 40 5 20 ESPANOLA........................ 50 25 42 21 / 50 40 5 20 ALBUQUERQUE HEIGHTS............. 53 32 46 29 / 50 30 0 30 ALBUQUERQUE VALLEY.............. 55 27 47 25 / 50 30 0 30 ALBUQUERQUE FOOTHILLS........... 52 28 44 24 / 50 30 0 30 ALBUQUERQUE WEST MESA........... 55 29 46 26 / 60 30 0 30 SOCORRO......................... 59 28 48 25 / 50 30 5 30 SANDIA PARK/CEDAR CREST......... 46 22 40 17 / 60 30 5 30 MORIARTY/ESTANCIA............... 50 24 42 19 / 30 30 5 20 CARRIZOZO....................... 55 33 48 29 / 20 20 5 20 RUIDOSO......................... 52 30 45 26 / 20 20 5 20 RATON........................... 45 21 33 11 / 40 50 10 20 LAS VEGAS....................... 48 24 38 17 / 30 40 5 20 ROY............................. 47 26 38 19 / 10 30 5 20 CLAYTON......................... 40 22 32 18 / 20 50 10 20 SANTA ROSA...................... 59 30 45 22 / 10 30 5 20 TUCUMCARI....................... 58 31 40 23 / 5 20 5 20 FORT SUMNER..................... 61 31 48 23 / 5 20 5 20 CLOVIS.......................... 62 33 43 22 / 0 20 5 30 PORTALES........................ 65 34 47 22 / 0 10 5 30 ROSWELL......................... 69 40 53 31 / 0 10 5 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY UNTIL 6 AM MST SUNDAY FOR THE FOLLOWING ZONES... NMZ001-004-008-014. WINTER STORM WARNING UNTIL 6 AM MST SUNDAY FOR THE FOLLOWING ZONES...NMZ002. WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ016-017-026. DENSE FOG ADVISORY UNTIL 10 AM MST THIS MORNING FOR THE FOLLOWING ZONES...NMZ006-007-013. && 44
Hazardous weather outlook, Dec 7, 3:55 PM MST, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 355 PM MST FRI DEC 7 2007 NMZ001>021-026-081300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 355 PM MST FRI DEC 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER STORM WARNING REMAINS IN EFFECT FOR THE NORTHWEST MOUNTAINS. A SNOW ADVISORY IS IN EFFECT FOR MUCH OF WESTERN NEW MEXICO AND THE SANGRE DE CRISTO MOUNTAINS AFTER MIDNIGHT. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE FROM THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE FOR DETAILS. A WIND ADVISORY IS IN EFFECT FOR THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON AND EARLY EVENING. PLEASE REFER TO THE LATEST NON PRECIPITATION WARNING STATEMENT FROM THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WINTER STORM WARNING REMAINS IN EFFECT FOR THE NORTHWEST MOUNTAINS THROUGH SATURDAY NIGHT. A SNOW ADVISORY IS IN EFFECT FOR MUCH OF WESTERN NEW MEXICO AND THE SANGRE DE CRISTO MOUNTAINS THROUGH SATURDAY NIGHT. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE FROM THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE FOR DETAILS. TWO MORE STORM SYSTEMS COULD PRODUCE SIGNIFICANT SNOW ACCUMULATIONS ACROSS THE FORECAST AREA THROUGH THE MIDDLE OF THE COMING WORK WEEK. ONE STORM WILL PRODUCE SNOW IN MANY AREAS MONDAY AND MONDAY NIGHT...AND ANOTHER STORM COULD PRODUCE SIGNIFICANT SNOW ACCUMULATIONS TUESDAY AND TUESDAY NIGHT. OF THE TWO STORMS...THE SUNDAY NIGHT STORM MAY PRODUCE THE MOST SNOW OVER THE MOST WIDESPREAD AREA. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 9:27 PM MST | Dense Fog Advisory | ABQ | 19 hr |
Nearby
Wind Advisories in New Mexico, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.